# SDR Z5FA20110808001

- Difficulty date: August 8, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N577CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605726
- Aircraft time: 3,350 hours, 2,587 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Part number: 15500301
- Condition: Intermittent
- Location: Rt Gear Actuator
- Part time: 3,350 hours, 2,587 cycles
- Component: Actuator
- Component part number: 99125374
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RT MAIN GEAR STILL INDICATED DOWN & LOCKED AFTER GEAR SELECTED UP.  DURING APPROACH THE "LOW BRAKE PRESS" LIGHT AND THE "ANTI SKID" LIGHT ILLUMINATED.  CREW FOLLOWED THE CHECKLIST AND AN EMERGENCY WAS DECLARED. "SUPPLEMENT INFORMATION"  THE DISCREPANCY WAS TROUBLESHOT TO A FAULTY SWITCH IN THE RT MLG ACTUATOR. THE RT MAIN GEAR ACTUATOR WAS REMOVED AND SENT TO THE SERVICE CENTER FOR REPAIR. THE REPAIRED UNIT WAS REINSTALLED ONTO THE ACFT.  SYS OPS AND LEAK CHECKS WERE GOOD.  ACFT WAS RETURNED TO SERVICE.
